# SDR GLBA2012042603

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 35,094 hours, 43,907 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND TWO CRACKS IN THE FUSELAGE FRAME AT FS 509 AND AFT GAS STRUT MOUNT AREA FROM CENTER OF THE UPPER INBD GAS STRUT NUTPLACE SCREW HOLES.   REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 12-1900-53-027. MATERIALS UTILIZED ARE INCLUDED IN THE EO. MAJOR REPAIR
